# SDR C8GA20050023

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 57,777 hours, 30,625 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Drag Link
- Part number: 65579277
- Condition: Damaged
- Location: Door
- Part time: 57,777 hours, 30,625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5201FROM MIA TO CCS.  AFTER TAKEOFF, AND UPON GEAR RETRACTION, TAIL SKID LIGHT REMAINED ON.  CYCLED GEAR NO AFFECT.  CREW DUMPED FUEL, RETURNED TO MIA, AND LANDED WITHOUT INCIDENT.  FOUND TAIL SKID HEEL MISSING AND BOLTS SHEARED.  REPLACED DRAG LINK DOOR ASSEMBLY AND TAIL SKID ENERGY ABSORBER CARTRIDGE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
